A letter to a doctor…

Dear Dr xxx , A few weeks ago I came to seek your medical advice. I was very disappointed. My ten year old son hadn’t been able to sleep for almost three nights in row, and when I asked you if it could be caused by the antibiotic, you just laughed and said” no no not from antibiotic.” When I asked why you think he’s not sleeping you said he should do exercise. I answered, well, he’s sick. He has an aching body, ear ache and throat hurts he really can’t exercise. ”mai pen rai, mai pen rai”. Thanks alot. I was hoping for more information but hey, we farang just ask to many questions don’t we? Well, for your information here are the side effects of this medication.
Ofloxacin may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:upset stomach diarrhea, vomiting, stomach pain, headache, restlessness, difficulty falling asleep or staying asleep
Some side effects can be serious. If you experience any of these symptoms, call your doctor immediately:skin rash, itching, hives, difficulty breathing, swallowing
swelling of the face or throat, yellowing of the skin or eyes, dark urine,pale or dark stools, blood in urine, unusual tiredness, sunburn, seizures or convulsions
vaginal infection, vision changes, pain, inflammation, or rupture of a tendon
Ofloxacin may cause other side effects. Call your doctor if you have any unusual problems while taking this medication.
Just thought I’d let you know.

Greetings from the Farang Mum who asks too many questions.

This entry was posted in Chiang Mai, Everyday Life in Thailand, Family. Bookmark the permalink.

5 Responses to A letter to a doctor…

Leave a Reply

Your email address will not be published. Required fields are marked *